How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Chip Your Own Question
Dr. Chip
Dr. Chip, Doctor (MD)
Category: Health
Satisfied Customers: 26863
Experience:  Over 20 yrs of Family Practice
18722459
Type Your Health Question Here...
Dr. Chip is online now
A new question is answered every 9 seconds

Omeprazle changed mental health

Customer Question

Omeprazle changed mental health
Submitted: 1 year ago.
Category: Health
Expert:  Dr. Chip replied 1 year ago.
Hi--can you expand on your question please?
Customer: replied 1 year ago.

Since taking omeprazole I feel mentally unwell I only took 2 capsules is this possible to effect my mind and mental health?

Expert:  Dr. Chip replied 1 year ago.
When did you take the capsules and what exactly do you mean by mentally unwell James?
Customer: replied 1 year ago.

A disconnected feeling and took the 2 capsules on may 22nd so a while ago

They made me pace around with crazy anxiety i even would spin around as i paced

Expert:  Dr. Chip replied 1 year ago.
And are you still having the mental problems James? Have you seen your doctor about that?
Customer: replied 1 year ago.

Still feeling disconnected and seen 1 doctor who did not say much

Im on risperidone and zopiclone and mirtazipine

Expert:  Dr. Chip replied 1 year ago.
OK--so how can I help you with this?
Customer: replied 1 year ago.

Im not sure just some advice if you can look into omeprazole and mental health tell me if any ingredients contain anything damaging

My brain ached and was fogged for weeks I had mri scan and it came back ok.

Expert:  Dr. Chip replied 1 year ago.
Yes omeprazole can cause anxiety in some patients and that may be the case with you but if it were just from the two capsules they would be out of your system by now with no permanent damage done. Most likely what's going on now is from your other medications and you need to talk to your doctor about considering changing their dosages
Customer: replied 1 year ago.

Ok if does feel like omeprazole has dealt a fatal blow to my brain.

Expert:  Dr. Chip replied 1 year ago.
No, it hasn't done that--no permanent damage to your brain James
Customer: replied 1 year ago.

Ok doctor ill take your word for it but I do feel disconnected a lot and not like myself

Expert:  Dr. Chip replied 1 year ago.

I believe you James but if it's the omeprazole that will resolve itself in time

Keep in touch and please remember to rate my service to you

Related Health Questions